# SDR SIMA20120717009

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 24,300 hours, 17,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3893,  CREW REPORTED EMERGENCY EXIT LIGHTS BURNED OUT ON EMERGENCY EXIT SIGN ON RIGHT SIDE FLOOR AT OVERWING EMERGENCY EXIT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT EMERGENCY EXIT SIGN DS177 BULBS IAW AMM 33-51-05.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
